# SDR ASAA2023101745717

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 36,451 hours, 11,491 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MASTER CAUTION RECALL CONT CAB ZONE TEMP ILLUMINATED. LIGHT EXTINGUISHED WHEN MASTER CAUTION SYATEM RESET. GROUNDED - YES. PERFORMED PZTC BITE PROC. FIM 21-62 TASK 801, R/H FLT DECK TRIM VALVE FAULT ON BIT, PREV FLIGHT AND CLEARED ON VERIFY. ACCOMPLISHED BITE FOR SECOND TIME AND FAULT NO LONGER PRESENT. NO HISTORY 30 DAYS, MEL CLEARED AND PLACARDS. REMOVED SEAMC ASHRAF NOTIFIED.
